# SDR A6WA201240074

- Difficulty date: January 13, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 23,899 hours, 22,363 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0110T
- Condition: Malfunctioned
- Location: Nlg
- Part time: 20,439 hours, 19,659 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  RETURN TO DEPARTURE, LANDED AT 46000 LBS.  RECEIVED NOG INDICATION AND AURAL WARNING APPROX 6 SECONDS AFTER SELECTED UP.  ALSO, HAD NOSE DOOR MESSAGE.  ALTERNATE EXTENSION.  R & R NLG SELECTOR VALVE IAW AMM 32-33-10.  OPS CHECKS GOOD. C/W
